Open Access
Translator Disclaimer
2013 Generalized Hyers-Ulam Stability of a Mixed Type Functional Equation
Yang-Hi Lee, Soon-Mo Jung
Abstr. Appl. Anal. 2013(SI58): 1-5 (2013). DOI: 10.1155/2013/472531

Abstract

We investigate the stability of a functional equation f x + y + z + f x y + z + f x + y z + f x + y + z = 3 f x + f x + 3 f y + f y + 3 f z + f z by applying the direct method in the sense of Hyers and Ulam.

Citation

Download Citation

Yang-Hi Lee. Soon-Mo Jung. "Generalized Hyers-Ulam Stability of a Mixed Type Functional Equation." Abstr. Appl. Anal. 2013 (SI58) 1 - 5, 2013. https://doi.org/10.1155/2013/472531

Information

Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 1291.39055
MathSciNet: MR3066621
Digital Object Identifier: 10.1155/2013/472531

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.2013 • No. SI58 • 2013
Back to Top